# SDR AALA20170117005

- Difficulty date: January 17, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 10,569 hours, 3,689 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Indication
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT PACK FAILED INDICATION. EMERGENCY DECLARED. RETURNED TO DEPARTURE.  LANDING UNEVENTFUL. ACCOMPLISHED FIM TASK 21-53-00-810-801 WITH NO FAULTS NOTED. OPS CHECKED GOOD.
